# SDR RAIA0006003

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 3,464 hours, 2,810 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 3505902
- Condition: Failed
- Location: Lt Engine
- Part time: 3,464 hours, 2,810 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

6251-BOS- LEFT ENGINE FAILED TO START, NO N2 ROTATION.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE STARTER GENERATOR.
